Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A method for computing Bessel function integrals

Author: Peter Linz
Journal: Math. Comp. 26 (1972), 509-513
MSC: Primary 65D20
MathSciNet review: 0303687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Infinite integrals involving Bessel functions are recast, by means of an Abel transform, in terms of Fourier integrals. As there are many efficient numerical methods for computing Fourier integrals, this leads to a convenient way of approximating Bessel function integrals.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20

Additional Information

Keywords: Bessel functions, Fourier-Bessel coefficients, Hankel transforms, numerical integration
Article copyright: © Copyright 1972 American Mathematical Society